Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Blood with mucus in stools, upset stomach, sharp pain under right rib cage. Treatment?

The past two times I have gone to the bathroom to do number 2 it has just been a lot of bloody mucas coming out. I m very worried because I ate some hamburger meat earlier today and I dont think it was any good. Can that be what is causing this if not what are some other things it can be? I also have had an upset stomachs and sharp pains right underneath my right rib cage.
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hello!

Thank you for the query.

Blood and mucus in the stool is usually caused by large intestine disease including inflammatory bowel disease, large intestine polyps or even colon cancer. This conditions should be ruled out at first.
Food poisoning would give rather nausea and diarrhea than only mucus and blood.
Right upper abdominal pain especially when radiates to the back, is caused by gallstones or sometimes by pancreas disease.
It is advisable for you to have some diagnostics. Abdominal ultrasound, full blood work, liver tests, amylase, bilirubin and urine analysis should be performed as well as colonoscopy.

Hope this will help.
Regards.
Answered: Sat, 19 Jan 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
take ciprofloxacin 500mg twice and satronidazole 300mg twice daily 5 days yo shal be allright :)
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor